# SDR UPS204772

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON INDICATIONS ON UPPER REAR SPAR ON LT WING AT WS 571.  REMOVED CORROSION IAW 57-10-1, REPAIRED SPAR IAW SRM 57-10-6.
